# SDR FDEA202204060885

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24118
- Aircraft time: 51,491 hours, 24,527 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE ON APPROACH. FLAP  HANDLE IN 20 DETENT, FLAP STUCK APPROX 17 DEGREES.  NO ABNORMAL ROLL NOTICED. DISCONTINUED APPROACH.  RAN QRH AND SELECTED ALTN FLAPS. FLAPS MOVED TO  LANDING POSITION. LANDED FLAPS 25.     AIRCRAFT ARRIVED EICAS MESSAGE NOT PRESENT, PLACED  SYSTEM BACK TO NORMAL CONFIGURATION. CARRIED OUT  BITE ON FSEU'S PER FIM 27-51-00  NO CURRENT FAULTS.  FOLLOWING FIM 27-51 FT 808 FLAPS DROPPED AND CHECK  FLAP TRANSMISSION UNIT OVERLOAD INDICATORS. FOUND  #5 TRANSMISSION UNIT INDICATOR TRIPPED. CHECKED  FLUID LEVEL ON TRANSMISSION UNIT AND TORQUE LIMITER  AS WAS PREVIOUSLY REPLACED. FLUID LEVEL NORMAL.  FOUND TRANSMISSION UNITS #2 AND #6 NEEDING FLUID,  REQUIRED FLUID NOT AVAILABLE IN JFK. LUBRICATED  RIGHT WING TRAILING EDGE FLAP TRACKS AS PER AMM  12-21-09-3 AS SURFACES WHERE DRY. LEFT WING FLAPS  STILL REQUIRES LUBRICATIONS.    FACT 06APR22 22:55   JFK U  SERVICED FLUID LEVEL ON TRANSMISSION #2 AND # 6 PER  AMM 12-13-06-3 . LUBRICATED LEFT WING TRAILING EDGE  FLAPS PER AMM 21-21-09-3 .  NO.5 TRANSMISSION UNIT  PLACED ON OIL REF WRI # 27-50/6533 . A/C OK FOR  SERVICE
